Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


UNPROPER SLEEP
Aug 4, 2010

Hi Docter, I came to know about my HIV dicease 3 years back.I started medication from last year 2009 Novomber.At that time my weight was very low.Since then i put special care on my deight fianlly i put on weight.Now i become heavy weight like my height is 168 centemeters and my weight is 105 kilos.From last two months i started cutting diet to reduce my weight.Like eating only wheat made food in night and also redueced quantity of food.Because obesity may cause myself to a diabatic.But I donno the reason from then onwards i am not getting proper sleep on some days.I dont get sleep upto 3am or 4am in early hours.But since i am working i need to goto office at 9 am.So can you tell me the reason for my no sleep and also can you suggest me the diet which can made me healthy and reduces my heavy weight. One more thing i should tell is i got PHITS in my childhood age at my 12(last time) years.I used proper medication and cured 100%. Now my age is 32 years does my unproper sleep made my body to get PHITS another time. I appriciate and very much thanful to you for a suggession on queations. Thank you very much docter for reading my this much big mail.

Response from Dr. Henry

You don't mention which HIV regimen you are taking. If you are on an efavirenz (Stocrine) based regimen then that could contribute to your sleep problems. Weight gain can worsen sleep apnea which then can lead to lots of sleep problems. If available I would recommend a nutrition/exercise/clinical assessment (including hormone levels) and possible a sleep consultation. Stress and many other factors can also contribute to problems as you are experiencing. Your problems are fairly common and challenging even under the best circumstances so will need to be patient to sort out options and devise a strategy for coping along with your HIV doc. KH



Previous
various..
Next
HIV TESTS FREQUENCY

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement